# SDR 2003F00330

- Difficulty date: March 21, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WENT INTO A CONTINUOUS COMPRESSOR STALL SHORTLY AFTER LANDING GEAR RETRACTION ON TAKEOFF AT MSP.  EGT CLIMBED INTO AND STABILIZED IN THE RED ARC FOR 1 MINUTE, RETARDED ENGINE THROTTLE TO IDLE POSITION AND ENGINE STABILIZED, ALL OTHER SYSTEMS NORMAL.  AIRCRAFT RETURNED TO MSP WITH THE ENGINE AT IDLE.  ENGINE WAS SHUTDOWN UPON RETURN TO GATE.  TOTAL ENGINE OPERATION WAS 48 MINUTES.  FOUND NOSE DOME ASSEMBLY PART NR 65196842 DETACHED FROM FRONT ACCESSORY COVER P/N 633758.  PROBABLE CAUSE OF DETACHMENT ATTRIBUTED TO OVER TORQUE OF STUD P/N AN126294.  C1 BLADE DAMAGE FOUND.  ENGINE BOROSCOPE REVEALED NO FURTHER DAMAGE.  C1 DISK REPLACD IAW MM 723000.  (M)
